Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Condition $\left( {\text{C}} \right)$ and geodesics on Sobolev manifolds


Author: Halldór I. Elíasson
Journal: Bull. Amer. Math. Soc. 77 (1971), 1002-1005
MSC (1970): Primary 5372, 5755; Secondary 3596, 4690
DOI: https://doi.org/10.1090/S0002-9904-1971-12836-7
MathSciNet review: 0286140
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dowling, Finsler geometry on Sobolev manifolds, Proc. Sympos. Pure Math., vol. 15, Amer. Math. Soc., Providence, R. I., 1970, pp. 1-10. MR 41 #7724. MR 263119
  • 2. H. I. Elíasson, Geometry of manifolds of maps, J. Differential Geometry 1 (1967), 169-194. MR 37 #2268. MR 226681
  • 3. H. I. Elíasson, Morse theory for closed curves, Sympos. Infinite Dimensional Topology, Louisiana State University, Baton Rouge, La., 1967. MR 407889
  • 4. H. I. Elíasson, Variation integrals in fibre bundles, Proc. Sympos. Pure Math., vol. 16, Amer. Math. Soc., Providence, R. I., 1970, pp. 67-89. MR 267605
  • 5. R. S. Palais, Morse theory on Hilbert manifolds, Topology 2 (1963), 299-340. MR 28 #1633. MR 158410
  • 6. R. S. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 40 #2130. MR 248880
  • 7. R. S. Palais and S. Smale, A generalized Morse theory, Bull. Amer. Math. Soc. 70 (1964), 165-172. MR 28 #1634. MR 158411
  • 8. J. C. Saber, Manifolds of maps, Dissertation, Brandeis University, Waltham, Mass., 1965.
  • 9. S. Smale, Morse theory and a non-linear generalization of the Dirichlet problem, Ann. of Math. (2) 80 (1964), 382-396. MR 29 #2820. MR 165539
  • 10. K. K. Uhlenbeck, The calculus of variations and global analysis, Dissertation, Brandeis University, Waltham, Mass., 1968.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5372, 5755, 3596, 4690

Retrieve articles in all journals with MSC (1970): 5372, 5755, 3596, 4690


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12836-7

American Mathematical Society